MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8406910
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the fiber tip broke off inside the patient and was retrieved using a basket.The procedure was completed using another of the same device.There were no patient complications.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to december 1, 2025, based on the date the manufacturer became aware of the event.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to december 1, 2025, based on the date the manufacturer became aware of the event.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Without product return and proper evaluation of the device, the most probable cause that contributed to the event remains unknown.A review of device history was not performed as the lot number is unknown, and ship history review did not return any probable lots.A labeling review was performed on the device instructions for use (ifu).The ifu cited: in soft tissue applications, it is helpful to move the distal tip back and forth or side to side to prevent the tip from sticking to tissue.Care should be exercised with the glass tip to avoid severe impact or side stresses that may fracture the tip.Based on the information provided, unable to exclude device problem is selected as the most probable cause for the complaint, as the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.
 
Event or Problem Description

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24069323
Report Number2124215-2026-02452
Device Sequence Number21403163
Product Code GEX
UDI-Device Identifier08714729978671
UDI-Public(01)08714729978671
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K210925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006L8406910
Device Catalogue NumberM006L8406910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown